Skip to content

    Read user comments about the side effects, benefits, and effectiveness of hydralazine oral.

    Overall User Ratings

    115 Total User Reviews

    User Reviews

    «Previous 56-60 of 105 Next»
    Condition: High Blood Pressure
    12/1/2011 1:14:23 PM

    Reviewer: 65-74 Female on Treatment for 6 months to less than 1 year (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 2

    Comment:
    was told that this drug can cause Lupus. ANA testing is positive

    Condition: High Blood Pressure
    10/21/2011 12:55:08 PM

    Reviewer: 65-74 Male on Treatment for 2 to less than 5 years (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:

    Condition: High Blood Pressure
    9/12/2011 9:50:35 PM

    Reviewer: LuAnn5657, 65-74 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 2

    Satisfaction

    Current Rating: 1

    Comment:
    I have been taking this drug 3x a day for about 1 week, wasn't working so Dr. has me taking 2 pills 3x a day, mild headachs, chills, and feel feverish but no fever with a runny nose.

    Condition: High Blood Pressure
    8/11/2011 4:13:09 PM

    Reviewer: ann S. Gniady, 65-74 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    Taking the medication is all new for me. am asking about any untoward side effects though I haven't experienced any as of this writing. This is an old med isn't it?

    Condition: High Blood Pressure
    7/23/2011 3:12:37 AM

    Reviewer: Antics, 25-34 Male on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 1

    Comment:
    Began taking 3 days ago, and the longer I've taken it, the worse my symptoms have become. I've had a headache I can't shake for 2 days straight, my vision is blurry most of the time, and now my heart is about to beat out of my chest, not to mention extremely tired, but unable to sleep. If you can help it, then don't take this medicine. I'm going to call my nurse tomorrow mornin ... Show Full Comment

    «Previous 56-60 of 105 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes supply kit
    Pack and prepare.
    Balding man in mirror
    Treatments & solutions.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    apple slices with peanut butter
    What goes best with workouts?
    Pink badge on woman chest to support breat cancer
    Myths and facts.

    Newsletters

    Subscribe to free WebMD newsletters.

    • WebMD Daily

      WebMD Daily

      Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

    • Men's Health

      Men's Health

      Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

    • Women's Health

      Women's Health

      Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

    By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy and understand that I may opt out of WebMD subscriptions at any time.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.